# SDR SWAA2019081936014

- Difficulty date: August 15, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 35,403 hours, 21,265 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 2670136
- Part serial: 18860
- Condition: Faulted
- Location: Rt Wing Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL FROM RIGHT MAIN TANK TRANSFERRED INTO CENTER TANK (CENTER PUMPS OFF, CROSSFEED CLOSED), 1600 LBS. IMBALANCE - RIGHT MAIN LOW, 1600 IN CENTER TANK. ABLE TO BURN DOWN CENTER TANK WITH PUMPS IN BUT WITH CENTER PUMPS OFF, RH MAINS OFF, CROSSFEED OPEN, FUEL STILL  TRANSFERS FROM RIGHT MAIN INTO CENTER TANK.  R&R NR 2 FUELING SHUT OFF VALVE PER AMM.
